MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS ® CPR CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL

JOLIFE AB - 3005445717 LUCAS ® CPR CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL
Model Number LUCAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The device use may have caused or contributed to the reported laceration.Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
It was reported, lucas 2 device was being used on a patient for chest compressions and it put a 2 inch laceration in the patient's chest.

Brand Name
LUCAS ® CPR CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19382407
Report Number3005445717-2024-00012
Device Sequence Number12347825
Product Code DRM
UDI-Device Identifier00883873904565
UDI-Public00883873904565
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K090422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLUCAS
Device Catalogue Number99576-000024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale